Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of multiple periodic solutions for a semilinear evolution equation


Author: Norimichi Hirano
Journal: Proc. Amer. Math. Soc. 106 (1989), 107-114
MSC: Primary 35B10; Secondary 35K55
MathSciNet review: 953007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the existence of multiple periodic solutions for the problem

$\displaystyle \frac{{du}}{{dt}} + Lu = g(u) + h,t > 0,u(0) = u(T),$

where $ L$ is a uniformly strongly elliptic operator with domain $ D(L) = H_0^m(\Omega ),g:R \to R$ is a continuous mapping, $ T > 0$ and $ h:(0,T) \to H_0^m(\Omega )$ is a measurable function.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B10, 35K55

Retrieve articles in all journals with MSC: 35B10, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953007-5
PII: S 0002-9939(1989)0953007-5
Keywords: Periodic solution, elliptic operator, evolution equation
Article copyright: © Copyright 1989 American Mathematical Society